Journal of the Mathematical Society of Japan

Non-separating incompressible tori in $3$-manifolds

Tsuyoshi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 36, Number 1 (1984), 11-22.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396206

Digital Object Identifier
doi:10.2969/jmsj/03610011

Mathematical Reviews number (MathSciNet)
MR0723589

Zentralblatt MATH identifier
0519.57010

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

KOBAYASHI, Tsuyoshi. Non-separating incompressible tori in 3 -manifolds. J. Math. Soc. Japan 36 (1984), no. 1, 11--22. doi:10.2969/jmsj/03610011. http://projecteuclid.org/euclid.jmsj/1230396206.


Export citation